# SDR FDEA201806261578

- Difficulty date: June 26, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 79,603 hours, 16,162 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Condition: Sheared
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING GEAR EXTENSION FOR APPROACH, UNSAFE CENTER GEAR INDICATION ON BOTH PRIMARY & SECONDARY POSITION INDICATORS.  AFTER GO-AROUND WITH GEAR  EXTENDED,  CREW REFERENCED QRH.  ALTERNATE GEAR EXTENSION, NO HELP. ALTERNATE CENTER GEAR EXTENSION RESULTED IN A SAFE PRIMARY AND SECONDARY CENTER GEAR INDICATION.   DURING GVI OF CENTER GEAR, FOUND THE UNLOCK CYLINDER SHEARED COMPLETELY OFF OF THE UPPER LOCK LINK. THE SURROUND STRUCTURE SHOWS WEAR, EITHER FROM IT RUBBING OR WHEN IT SHEARED OFF.  COMPLETED AN OPS CHECK, OPS CHECKED GOOD, NORMAL EXTENSION. AND RETRACTION,  ALTERNATE CENTER GEAR EXTENSION WITH AND WITHOUT HYDRAULICS ALL GOOD IAW AMM 32-32-00-5, AND 32-32-00-5.
